By W. W. Clendenin
Communications of the ACM,
August 1961,
Vol. 4 No. 8, Page 354
10.1145/366678.366695
Comments
This note describes a rational approximation for the error function which has been found useful in a subroutine as an asymptotic expression of improved accuracy. While the method of the approximation is along well-established lines [1, 2, 3, 4] a brief description may be of interest since the feasibility of a simplified means of determining the basic coefficients is shown for the error function, and this technique may be useful in other cases.
The full text of this article is premium content
No entries found
Log in to Read the Full Article
Need Access?
Please select one of the options below for access to premium content and features.
Create a Web Account
If you are already an ACM member, Communications subscriber, or Digital Library subscriber, please set up a web account to access premium content on this site.
Join the ACM
Become a member to take full advantage of ACM's outstanding computing information resources, networking opportunities, and other benefits.
Subscribe to Communications of the ACM Magazine
Get full access to 50+ years of CACM content and receive the print version of the magazine monthly.
Purchase the Article
Non-members can purchase this article or a copy of the magazine in which it appears.